# SDR N93A01042008

- Difficulty date: April 1, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N487QS
- Make and model: Gulstm GIV
- Aircraft serial: 1287
- Aircraft time: 11,379 hours, 5,457 cycles
- Engine: Rroyce TAY6118
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shuttle Valve
- Part number: 1159SCH2225
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW RECEIVED 'CHK HYD QTY" CAS MESSAGE AND VERIFIED BY QUANTITY LEVEL BEING LOW.  MAINTENANCE FOUND THAT HYDRAULIC SHUTTLE VALVE ACTUATED DURING GEAR BLOW DOWN ON PREVIOUS FLIGHT AND DID NOT FULLY RESEAT.
